Annali di Matematica Pura ed Applicata (1923 -)
| Materialtyp: | Elektronisk Tidskrift |
|---|---|
| Språk: | engelska |
| Publicerad: |
Springer Berlin Heidelberg
|
| Länkar: | Full text available on Springer |
| Publicerad: | Vol. 173, no. 1 |
|---|---|
| Beskrivning: | <strong>On-Campus Access:</strong> No User ID or Password Required |
| Fysisk beskrivning: | 1 online resource |
| Materialtyp: | Mode of access: Internet |
| ISSN: | 0373-3114 1618-1891 |
| Tillgång: | Electronic access restricted to authorized AUW faculty, staff and students |